Skip to Content

Join the 'Diltiazem' group to help and get support from people like you.

Diltiazem Questions

 Clear

We found 167 questions associated with the 'Diltiazem' topic.

My legs tend to swell when I have too much of a medication?

Posted 8 Jul 2017 by donnalmacelman 0 answers

One dr told me that it seemed when my body had used and stored enough medication this would happen. If I go off the medication my legs go down slowly but noticeably.

Best high blood pressure med for people with asthma/COPD? Without interactions??

Posted 19 Jan 2017 by illini 0 answers

On diltiazem and losartan/hct, and they both seem to interact with breathing meds. Seems like it'd be easier to change BP meds than to change breathing meds. (more of them). Breathing doc says don't take "ol" ending ones, cause hinder breathing. Had RUL cancer, OK now. But want ...

Diltiazem - can you have 1 or 2 glasses of wine?

Posted 25 Dec 2016 by gadfly 1 answer

I can not stand the fact that I can never drink while taking this. Is it true? I do not have afib. My usual heart rate is 80 to 90. It has been that high for years with occasional higher readings. However recently I wound up in the hospital because my heart rate was over 100 and would not go down ...

What if I miss a dose of Xarelto?

Posted 30 Oct 2016 by 1914paul 1 answer

I use a pill box for my daily medicines but I did not refill it for the week as usual. Now I can't remember if I took the medication.

Diltiazem - it cause a headache and upset stomach?

Posted 18 Nov 2016 by tissy50 1 answer

I cannot take other hearts meds because they give me a really bad headache. I stated taking diltiazem 5 days ago. I have had a headache for two days that will not go away.

Diltiazem HCL180mg is causing weight gain and distended stomach. I'm concerned?

Posted 22 Dec 2014 by mikel3 1 answer

Am concerned because weight gain has caused the high blood pressure. A foot injury forced me to quit my gym and every blood pressure Rx has caused stomach problems and Diltiazem made me gain weight in a short time. Any suggestions? I've tried Hyzaar, Cozaar, Losartan etc.

Can drinking red wine with diltiazem cause fast heart beat, burning skin, teeth chattering, etc?

Posted 13 Oct 2016 by scared of this drug 0 answers

I was on Diltiazem for 10 days and felt great. Then pow, I got so hot on my skin, and yet my teeth were chattering. My heart was beating so fast I couldn't count it. I ached all over. I went to bed to warm up, and woke up in a sweat. I stopped taking the pill, but still feel cold, and not ...

How long does it take for diltiazem hydrocloride to leave the blood stream?

Posted 2 Sep 2016 by sparker45 0 answers

After suffering intolerable side effects with this drug, I finally stopped it. I'd like to know how mcuh longer I'll have to suffer with the effects? Don't know how much more I can take with the pain, mental fog, sleeping troubles, mood & personality changes and all the rest. ...

I accidentally just took a second dose of my diltiazem 360 mg. the first dose I took at 4 pm and?

Posted 8 Sep 2016 by Cajun cutie1969 0 answers

... took the second at 10.15 pm... My BP right now is 159/104 and pulse is 104... I'm a bit upset SOOO any help?

Page 1 2 3 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Atrial Fibrillation, Supraventricular Tachycardia, Atrial Flutter, Raynaud's Syndrome, High Blood Pressure, Hypertension, Angina Pectoris Prophylaxis, Heart Failure, Congestive Heart Failure

Related Drug Support Groups

Cardizem, Cardizem CD, Cartia XT, Cardizem LA, Tiazac, Matzim LA, Dilt-XR, Dilacor XR, Diltia XT, view more... Cardizem SR, Diltiazem Hydrochloride XR, Diltzac, Cardizem Monovial, Taztia XT, Diltiazem Hydrochloride CD

Diltiazem Patient Information at Drugs.com

Search this Group